The core of roommate problems: size and rank-fairness within matched pairs

"This paper deals with roommate problems (Gale and Shapley, Am Math Mon 69(1):9–15, 1962) that are solvable, i.e., have a non-empty core (set of stable matchings). We study rank-fairness within pairs of stable matchings and the size of the core by means of maximal and average rank gaps. We prov...

Descripción completa

Detalles Bibliográficos
Autores Principales: Jaramillo P., Kay? Ç., Klijn F.
Formato: Artículo (Article)
Lenguaje:Inglés (English)
Publicado: Springer Verlag 2019
Materias:
Acceso en línea:https://repository.urosario.edu.co/handle/10336/24358
https://doi.org/10.1007/s00182-018-0651-9